Alert archive / New York / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 27, NWS Albany, NY

June 15, 2009Dutchess County, Ulster County, New York

NWS Albany, NY issued this severe thunderstorm warning at Jun 15, 2009, 3:13 PM EDT for Dutchess County, Ulster County, New York. It was in force for 62 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jun 15, 2009, 3:13 PM EDT (19:13 UTC)
Expired
Jun 15, 2009, 4:15 PM EDT
In force
62 min
Issued by
NWS Albany, NY
Area
Storm-based polygon

Counties Dutchess County, NY, Ulster County, NY

The radar

The Albany radar (KENX), 85 km from the middle of the area, began a volume at 19:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 7.2 hours before the alert went out and 316 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Phillips Aaf/Abe, MD at 12:00Z on 2009-06-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 196 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Phillips Aaf/Abe, MD at 12:00Z on 2009-06-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 41 square meters per square second.19395878Sfc1 km3 km6 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
196 J/kg
Mixed-layer CIN
-80 J/kg
Mixed-layer LCL
943 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
41 m²/s²
0-3 km storm-relative helicity
92 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.7

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 2:50 PM EDT, 23 minutes earlier.

Area forecast discussion, Jun 15, 2:50 PM EDT, 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBANY NY
250 PM EDT MON JUN 15 2009

.SYNOPSIS...
THE LATEST UPPER AIR DISTURBANCE TO BRING SHOWERS AND THUNDERSTORMS
ACROSS OUR REGION...WILL MOVE BY TO OUR EAST TONIGHT. ANOTHER WEAK
ONE MIGHT BRING A FEW MORE SHOWERS AND STORM INTO THE EVENING. HIGH
PRESSURE WILL BUILD TO OUR NORTHEAST LATER TOMORROW INTO WEDNESDAY.
THE NEXT DISTURBANCE...LOW PRESSURE OVER THE NATIONS
HEARTLAND...WILL MOVE OUR ON THURSDAY TO LIKELY BRING ANOTHER ROUND
OF SHOWERS.

&&

.NEAR TERM /THROUGH TONIGHT/...
ALREADY DEALING WITH SEVERE WEATHER IN OUR REGION...WITH VARIOUS
REPORTS OF LARGE HAIL. PLEASE REFER TO OUR LOCAL STORM REPORT (LSR
FOR ALL THE SPECIFICS THAT WILL LIKELY CHANGE THROUGHOUT THE
REMAINDER OF THE AFTERNOON.

VERY COLD AIR ALOFT AS THE -20C ISOTHERM HAS DROPPED TO ABOUT 18,000
FEET...AND THE 0C ISOTHERM DOWN TO ABOUT 8500 FEET. THE WIND
ENVIRONMENT/SHEAR IS WEAK BUT PLENTY OF INSTABILITY RANGING UP TO
NEAR 2000 J/KG. MID LEVEL LAPSE RATES OFF LAPS APPROACHING 7.0C/KM
TO THE SOUTHWEST OF ALBANY...AND OVER 6.0C/KM ACROSS THE ENTIRE CWA.
EVEN WITH SURFACE TEMPS BARELY REACHING 70...TOPS OF THE STORMS HAVE
EXCEEDED 35,000 FEET...WELL OVER THE -20C AND ABLE TO GENERATE LARGE
HAIL.

THE SHORT WAVE RESPONSIBLE FOR THIS LATEST ROUND OF STORMS...WAS
MOVING ACROSS CENTRAL NEW YORK STATE AND WILL BE TO OUR EAST
TONIGHT. AT THE SAME TIME WE LOOSE ANY SURFACE HEATING. THE IFR LOOP
SHOWS PERHAPS YET ANOTHER WEAKER SHORT WAVE NORTH OF OTTAWA CANADA
THAT MIGHT TRIGGER A FEW MORE ISOLATED SHOWERS/STORMS THIS EVENING.
WE WILL KEEP CHC POPS IN OUR ZONES THROUGH THE EVENING AND INCLUDE
AT LEAST SMALL HAIL. WILL NOT GO TO COMPLETELY DRY UNTIL LATER
OVERNIGHT. WITH A WET GROUND AND SOME THIN SPOTS IN THE CLOUDS
DURING THE EVENING...WHICH MIGHT ACTUALLY FILL IN AS LOW LEVEL
MOISTURE GETS TRAPPED UNDERNEATH A SUBSIDENCE INVERSION LOWER
CONTINUE...WILL NEVERTHELESS CONTINUE WITH THE IDEA OF PATCHY FOG
OVERNIGHT.

WENT WITH THE BLEND OF MAV/METS FOR LOW OVERNIGHT. THIS WOULD MEAN
LOW TEMPERATURES IN THE LOWER 50S VALLEY LOCATIONS...45-50 HIGHER
TERRAIN...SLIGHTLY BELOW SEASONAL LEVELS.

&&

.SHORT TERM /TUESDAY THROUGH WEDNESDAY NIGHT/...
WE CANNOT ENTIRELY RULE OUT ISOLATED CONVECTION FOR TUESDAY
AFTERNOON. HIGH PRESSURE WILL BE BUILDING IN FROM THE NORTHEAST.
H500 TEMPS WILL WARM TO -16C...STILL COOL ENOUGH TO PRODUCE SOME
MINOR INSTABILITY (UP TO 500 J/KG) ACROSS THE HIGHER TERRAIN
(ESPECIALLY THE DACKS.) HOWEVER...EXPERIENCE TELLS US TO MENTION
SLIGHT POPS ACROSS THE TERRAIN TO OUR EAST AS WELL WHICH MIGHT ALSO
HAVE SOME OROGRAPHIC ASSISTANCE AS WELL DUE TO A WEAK SURFACE SE
FLOW DEVELOPING. AGAIN...ANY CONVECTION SHOULD BE FAR AND FEW
BETWEEN...NOTHING LIKE TODAY. MOST OF THE AREA WILL START OFF WITH A
GOOD DEAL OF CLOUDS TOMORROW...WITH BREAKS OF SUNSHINE DEVELOPING BY
AFTERNOON.

TUESDAY NIGHT LOOKS QUIET AS HIGH PRESSURE STRENGTHENS A LITTLE AT
THE SURFACE AND ALOFT. MIGHT HAVE FOG AND OR LOW STRATUS ISSUES AS
WE WILL HAND WITH A LIGHT SSE WIND. HOWEVER FOR NOW...DECIDED TO
PLACE THESE IN THE GRIDS.

WEDNESDAY STILL LOOKS TO BE BEST DAY OF THE WEEK...IF ONE ENJOYS DRY
WEATHER AND COMFORTABLE TEMPERATURES (NOT TOO COOL OR WARM). NOT
SURE IT WILL BE TOTALLY SUNDAY AS THE CANADIAN GEM ASTRONOMICAL
FORECAST INDICATES HIGH CLOUDS TRYING TO ADVANCE NORTHWARD
THROUGHOUT THE DAY. EVEN IF IT IS JUST PARTLY SUNNY...SHOULD BE DRY
DAY WITH SEASONABLE TEMPERATURES.

GENERALLY WENT WITH A BLEND OF THE MAV/MET GUIDANCE FOR HIGH AND LOW
TEMPERATURES THROUGHOUT THIS PERIOD. GENERALLY LOOK FOR LOWS IN THE
50S AND HIGHS IN THE 70S.

&&

.LONG TERM /THURSDAY THROUGH SUNDAY/...
THE NEXT DISTURBANCE...A LOW PRESSURE AREA AND ITS ASSOCIATED FRONT
SYSTEMS WILL APPROACH WED NIGHT INTO THURSDAY. THIS LOW LOOKS TO BE
BEHAVE AS A MORE WINTERY SYSTEM IN THAT BOTH MODELS SUGGEST A
SECONDARY LOW TO DEVELOP TO THE SOUTH OF FIRST ONE IN THE BAROCLINIC
ZONE HUNG UP TO OUR SOUTH. WE MIGHT BE DEALING WITH AN ALL DAY
RAIN...BUT FOR NOW WILL JUST GO SHOWERS LIKELY. BOTH THE LATEST NAM
AND GFS INDICATE ALL GOOD SURFACE INSTABILITY STAYS SOUTH OF OUR
REGION. THE NAM DOES PUNCH THE 0C SHOWALTER INTO OUR EXTREME
SOUTHERN ZONES. FOR NOW...WILL NOT MENTION ANY THUNDER ON THURSDAY.

THIS SYSTEM IS FORECAST TO SHIFT EAST BUT ITS UPPER AIR LOW FEATURE
IS FORECAST TO CUTOFF AND MEANDER EITHER OFF TO OUR EAST OR SOUTH
NOT ONLY DURING THE UPCOMING WEEKEND BUT INTO EARLY NEXT WEEK AS
WELL. WHERE IT ENDS UP WILL ULTIMATELY DETERMINE HOW OUR WEATHER
PANS OUT. FOR NOW...THE EXTENDED LOOKS UNSETTLED THROUGH THE ENTIRE
WEEKEND INTO EARLY NEXT WEEK. WILL KEEP POPS OF SHOWERS AOB CLIMO
AVERAGE AND TEMPERATURES WILL CONTINUE TO RUN SLIGHTLY BELOW
NORMAL.

&&

.AVIATION /18Z MONDAY THROUGH SATURDAY/...
CONVECTION WILL CONTINUE ACROSS EASTERN NY AND ADJACENT WESTERN
NEW ENGLAND THROUGH THE REST OF THE AFTERNOON AND INTO EARLY
EVENING HOURS. SHOWERS AND STORMS ARE GENERALLY MOVING EASTWARD
WITH INDIVIDUAL STORM MOTION TAKING A MORE SOUTHERLY TRACK. VFR
CONDITIONS EXPECTED THROUGH THE AFTERNOON...EXCEPT WITHIN SHOWERS
AND STORMS WHERE MVFR CIGS AND VSBYS ARE LIKELY WITH HEAVY
RAINFALL.

WITH HIGH PRESSURE BUILDING IN OVERNIGHT...RADIATION FOG COULD
DEVELOP. AFTER MIDNIGHT...MVFR CIGS AND VSBYS EXPECTED AT ALL
TERMINALS DURING THROUGH TUESDAY MORNING.

SOUTHERLY WINDS 4-7KTS WILL BECOME LIGHT TO CALM OVERNIGHT AND
REMAIN LIGHT THROUGH LATE TUESDAY MORNING.

OUTLOOK...
TUE-WED...MAINLY VFR...POSSIBLE MVFR/IFR EARLY MORNING FOG.
THU-SAT...VFR...CHC MVFR ASSOC WITH -SHRA.

&&

.FIRE WEATHER...
SCATTERED TO NUMEROUS SHOWERS AND STORM EARLY THIS EVENING WILL
DIMINISH OVERNIGHT. A BREAK IN THE ACTION EXPECTED ON TUESDAY AS ANY
SHOWERS WILL BE ISOLATED AT BEST. DRY WEATHER EXPECTED WEDNESDAY
BEFORE THE NEXT DISTURBANCE LIKELY COMES IN FOR THURSDAY.

RH VALUES WILL FOLLOW THE NORMAL NOCTURNAL TRENDS...WITH NEARLY FULL
RECOVERY (APPROACHING 100 PERCENT) BOTH TONIGHT AND TUESDAY NIGHT.
AFTERNOON RH VALUES WILL DROP TO AROUND 50 PERCENT VALLEY LOCATIONS
TOMORROW AND REMAIN HIGH AT 60-75 PERCENT HIGHER TERRAIN. RH VALUES
WILL DROP A LITTLE LOWER WEDNESDAY AFTERNOON...IN THE 40-50 PERCENT
RANGE.

THE WIND WILL BE LIGHT AND VARIABLE GENERALLY 5 MPH OR LESS THROUGH
EARLY WEDNESDAY. BY WEDNESDAY AFTERNOON...LOOK FOR SOUTH TO
SOUTHEAST WIND AT THE SURFACE PICKING UP TO AROUND 10 MPH.

&&

.HYDROLOGY...
SHOWERS AND THUNDERSTORMS MOVED THROUGH MUCH OF THE AREA SUNDAY
NIGHT INTO THIS MORNING...WITH RAINFALL AMOUNTS OF GENERALLY ONE
QUARTER TO THREE QUARTERS OF AN INCH. HOWEVER...WHERE SLOW MOVING
THUNDERSTORMS PRODUCED HEAVY RAINFALL...ONE TO TWO INCHES OF RAIN
OCCURRED ACROSS NARROW BANDS IN ALBANY...RENSSELAER...COLUMBIA...
ULSTER AND DUTCHESS COUNTIES. SO FAR ONLY MINOR RISES HAVE OCCURRED
ON MAIN STEM RIVERS.

ADDITIONAL RAINFALL WILL OCCUR INTO THE EVENING...AS SHOWERS AND
THUNDERSTORMS ARE LIKELY ASSOCIATED WITH A DISTURBANCE MOVING
THROUGH. ONCE AGAIN HEAVY RAINFALL IS POSSIBLE...AS THE SHOWERS AND
STORMS WILL BE SLOW MOVING. MINOR URBAN AND SMALL STREAM FLOODING IS
POSSIBLE...AND ISOLATED FLASH FLOODING MAY OCCUR ESPECIALLY ACROSS
HIGHER TERRAIN OR URBAN AREAS. WHERE CONVECTION OCCURS...RAINFALL
AMOUNTS OF ONE HALF TO ONE INCH WILL OCCUR...ALTHOUGH HIGHER AMOUNTS
EXCEEDING TWO INCHES WILL BE POSSIBLE IN SLOW MOVING THUNDERSTORMS.
THERE WILL BE SOME WITHIN BANK RISES ON MAIN STEM RIVERS.

MAINLY DRY WEATHER IS EXPECTED TUESDAY AND WEDNESDAY...HOWEVER
CHANCES FOR RAINFALL INCREASE THURSDAY INTO FRIDAY...AS THE NEXT
DISTURBANCE APPROACHES.

FOR DETAILS ON SPECIFIC AREA RIVERS AND LAKES...INCLUDING OBSERVED
AND FORECAST RIVER STAGES AND LAKE ELEVATIONS...PLEASE VISIT THE
ADVANCED HYDROLOGIC PREDICTION SERVICE /AHPS/ GRAPHS ON OUR WEBSITE.

&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
NY...NONE.
MA...NONE.
VT...NONE.

&&

SYNOPSIS...HWJIV
NEAR TERM...HWJIV
SHORT TERM...HWJIV
LONG TERM...HWJIV
AVIATION...KGS
FIRE WEATHER...HWJIV
HYDROLOGY...HWJIV/JPV
Hazardous weather outlook, Jun 15, 3:05 PM EDT, 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBANY NY
305 PM EDT MON JUN 15 2009

CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066-
082>084-VTZ013>015-161100-
NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE-
SOUTHERN BERKSHIRE-NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER-
SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN-
NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY-
EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY-EASTERN ALBANY-
WESTERN RENSSELAER-EASTERN RENSSELAER-WESTERN GREENE-EASTERN GREENE-
WESTERN COLUMBIA-EASTERN COLUMBIA-WESTERN ULSTER-EASTERN ULSTER-
WESTERN DUTCHESS-EASTERN DUTCHESS-NORTHERN FULTON-SOUTHEAST WARREN-
SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM-
305 PM EDT MON JUN 15 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWESTERN
CONNECTICUT...WESTERN MASSACHUSETTS...EAST CENTRAL NEW YORK AND
SOUTHERN VERMONT.

.DAY ONE...THROUGH TONIGHT.

SCATTERED THUNDERSTORMS THROUGH THIS EVENING. THE STORMS WILL BE
SLOW MOVERS AND WILL BE CAPABLE OF PRODUCING HEAVY DOWNPOURS WHICH
COULD LEAD TO MINOR URBAN AND SMALL STREAM FLOODING AND EVEN
ISOLATED FLASH FLOODING. ALSO...SOME THUNDERSTORMS WILL PRODUCE
HAIL...LOCALLY LARGE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. HOWEVER...PLEASE
REPORT ANY HAIL AND FLOODING TO THE NATIONAL WEATHER SERVICE...VIA
NYSPIN...TELEPHONE OR INTERNET.

In the hours before

Special weather statement, Jun 15, 2:19 PM EDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
219 PM EDT MON JUN 15 2009

MAZ001-025-151845-
SOUTHERN BERKSHIRE MA-NORTHERN BERKSHIRE MA-
219 PM EDT MON JUN 15 2009

...A STRONG THUNDERSTORM IN BERKSHIRE COUNTY...

AT 219 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM CAPABLE OF PRODUCING...AROUND HALF INCH HAIL...FREQUENT
LIGHTNING.  THIS STORM WAS LOCATED NEAR LENOX...OR ABOUT 9 MILES
SOUTHWEST OF PITTSFIELD...AND MOVING EAST AT 10 MPH.

THE THUNDERSTORM WILL BE NEAR...
LENOX BY 240 PM EDT
LEE BY 245 PM EDT

IN ADDITION TO LARGE HAIL AND STRONG WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

BGM
Local storm report, Jun 15, 2:36 PM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
236 PM EDT MON JUN 15 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0215 PM     FLASH FLOOD      PUTNAM                  43.75N 73.38W
06/15/2009                   WASHINGTON         NY   EMERGENCY MNGR

            COUNTY ROUTE 2 WASHED OUT

0220 PM     HAIL             SARATOGA SPRINGS        43.07N 73.78W
06/15/2009  M0.75 INCH       SARATOGA           NY   PUBLIC

0225 PM     HAIL             BENNINGTON              42.87N 73.19W
06/15/2009  M1.00 INCH       BENNINGTON         VT   AMATEUR RADIO

            QUARTER SIZED HAIL MEASURED AT BENNINGTON MORSE STATE
            AIRPORT.

&&

FRUGIS
Local storm report, Jun 15, 2:40 PM EDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
240 PM EDT MON JUN 15 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0235 PM     HAIL             BENNINGTON              42.87N 73.19W
06/15/2009  M1.00 INCH       BENNINGTON         VT   PUBLIC

            NICKEL TO QUARTER SIZED HAIL IN BENNINGTON.

&&

FRUGIS
Local storm report, Jun 15, 2:55 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
255 PM EDT MON JUN 15 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0236 PM     HAIL             CRAGSMOOR               41.67N 74.39W
06/15/2009  M1.00 INCH       ULSTER             NY   PUBLIC

            NICKEL TO QUARTER SIZED HAIL

&&

FRUGIS
Local storm report, Jun 15, 3:11 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
311 PM EDT MON JUN 15 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0255 PM     HAIL             5 N PINE BUSH           41.68N 74.30W
06/15/2009  M0.88 INCH       ULSTER             NY   PUBLIC

&&

FRUGIS
Local storm report, Jun 15, 3:12 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
312 PM EDT MON JUN 15 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0310 PM     HAIL             STOCKBRIDGE             42.29N 73.32W
06/15/2009  M0.75 INCH       BERKSHIRE          MA   PUBLIC

&&

FRUGIS

The office that day

Everything else NWS Albany, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 14, 11:23 PM EDTAreal Flood AdvisoryALYAlbany, Rensselaer3 hr
Jun 15, 12:38 AM EDTAreal Flood AdvisoryALYUlster3 hr
Jun 15, 2:08 AM EDTAreal Flood AdvisoryALYDutchess3 hr
Jun 15, 11:39 AM EDTSevere Thunderstorm WarningALYFulton, Hamilton66 min
Jun 15, 12:16 PM EDTSevere Thunderstorm WarningALYUlster59 min
Jun 15, 12:18 PM EDTSevere Thunderstorm WarningALYGreene57 min
Jun 15, 1:00 PM EDTSevere Thunderstorm WarningALYGreene60 min
Jun 15, 1:18 PM EDTSevere Thunderstorm WarningALYSaratoga57 min
Jun 15, 1:21 PM EDTAreal Flood AdvisoryALYWarren, Washington3 hr
Jun 15, 1:35 PM EDTSevere Thunderstorm WarningALYGreene32 min
Jun 15, 1:41 PM EDTSevere Thunderstorm WarningALYWashington34 min
Jun 15, 1:43 PM EDTSevere Thunderstorm WarningALYUlster62 min
Jun 15, 2:16 PM EDTSevere Thunderstorm WarningALYSaratoga59 min
Jun 15, 2:35 PM EDTSevere Thunderstorm WarningALYUlster55 min
Jun 15, 2:40 PM EDTFlash Flood WarningALYWashington2 hr
Jun 15, 2:57 PM EDTSevere Thunderstorm WarningALYRensselaer, Saratoga, Washington63 min
Jun 15, 4:00 PM EDTSevere Thunderstorm WarningALYSaratoga, Warren60 min
Jun 15, 4:54 PM EDTSevere Thunderstorm WarningALYFulton, Hamilton, Rensselaer, Saratoga, Washington66 min
Jun 15, 4:59 PM EDTSevere Thunderstorm WarningALYMontgomery, Schenectady, Schoharie46 min
Jun 15, 5:41 PM EDTSevere Thunderstorm WarningALYAlbany, Fulton, Montgomery, Saratoga, Schenectady34 min
Jun 15, 6:16 PM EDTSevere Thunderstorm WarningALYAlbany, Rensselaer, Saratoga, Schenectady59 min
Jun 15, 6:18 PM EDTSevere Thunderstorm WarningALYAlbany, Columbia, Rensselaer, Saratoga, Schenectady57 min
Jun 15, 6:20 PM EDTAreal Flood AdvisoryALYAlbany, Rensselaer, Saratoga, Schenectady2 hr
Jun 15, 6:42 PM EDTFlash Flood WarningALYAlbany, Rensselaer84 min
Jun 15, 6:56 PM EDTSevere Thunderstorm WarningALYAlbany, Columbia, Greene, Rensselaer64 min
Jun 15, 7:45 PM EDTSevere Thunderstorm WarningALYColumbia56 min
Jun 15, 7:46 PM EDTAreal Flood AdvisoryALYColumbia, Rensselaer3 hr
Jun 15, 1:34 PM EDTAreal Flood AdvisoryALYBennington, Windham4 hr
Jun 15, 2:14 PM EDTSevere Thunderstorm WarningALYBennington, Windham61 min
Jun 15, 2:56 PM EDTAreal Flood AdvisoryALYBennington3 hr
Jun 15, 3:20 PM EDTFlash Flood WarningALYBennington4 hr
Jun 15, 2:48 PM EDTSevere Thunderstorm WarningALYBerkshire57 min
Jun 15, 3:09 PM EDTAreal Flood AdvisoryALYBerkshire4 hr
Jun 15, 3:28 PM EDTSevere Thunderstorm WarningALYBerkshire36 min
Jun 15, 3:32 PM EDTFlash Flood WarningALYBerkshire4 hr
Jun 15, 4:15 PM EDTAreal Flood AdvisoryALYBerkshire3 hr

Nearby

Severe Thunderstorm Warnings in New York, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.